# SDR NC5D201709220001

- Difficulty date: September 5, 2017
- Submitted: September 22, 2017
- Operation: General aviation
- Filed by: Skycom Avionics Inc, repair station NC5D062N
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 461684
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ELT WAS BROUGHT IN TO OUR FACILITY FOR TESTING,  AFTER A MECHANIC NOTED THAT IT FAILED ROUTINE TEST, NO MODULATION. BENCH TESTING REVEALED THAT THIS UNIT WAS OPERATING AT A FREQUENCY OF 143.005 MHZ, WELL OUTSIDE OF ITS SPECIFICATION AND HAD NO MODULATION. THE UNIT DISABLED. THE CUSTOMER WAS ADVISED THAT THIS UNIT IS THE SUBJECT OF AN UNAPPROVED PARTS NOTIFICATION/AD AND THAT IT CANNOT BE REPLACED WITH AN IDENTICAL, FUNCTIONAL MODEL.
